Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4281
Title: A Result about Selectors in non-Archimedean Spaces
Authors: Artico, Giuliano
Marconi, Umberto
Keywords: non-ArchimedeanselectortreeVietoris continuous
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giuliano Artico and Umberto Marconi, "A Result about Selectors in non-Archimedean Spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.2, pp. 1–7.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2001) suppl.2
Abstract: 
A sort of strong completeness property for subsets of a non-Archimedean
space is defi{}ned. On the subsets which satisfy this property there
exists a Vietoris continuous selector. The set of discrete closed
subsets of $\mathbb{R}$ has a continuous selector when it is equipped
with the Vietoris topology induced by the Michael line. Some properties
of the tree of a non-Archimedean space are used.
Type: Article
URI: http://hdl.handle.net/10077/4281
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s2

Files in This Item:
File Description SizeFormat
01-artico.pdf101.74 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

832
checked on Jul 5, 2022

Download(s) 50

645
checked on Jul 5, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.